# SDR SPAA1100002

- Difficulty date: July 8, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 56,982 hours, 34,416 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445516
- Part serial: 1306
- Condition: Cracked
- Location: Nr 4 K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, LOST ALL HYDRAULIC SYS "A" PRESSURE,( PIREP). SERVICED A SYS HYD IAW AMM 12-12-00, FOUND NR 4 KRUEGER L/E FLAP ACTUATOR LEAKING AT REAR OF ACTUATOR BODY CASTING.  REPLACED ACTUATOR IAW AMM 27-81-31. RII INSP ACCOMPLISHED.  SERVICED AIRPLANE HYD SYS IAW AMM 12-12-00.
